I Really Would Like To Know

1 Replies
Katie-beth - July 10

Ok I got off the the depo provera shot and on june 2 it was not effective anymore. I had been having unprotected s_x just about everyday up untill june 20th which is the same day I started my pill. I had really light bleading around the 17th but it didn't last even a day. I haven't had a period since then. I have been having headaches, really bad cramps and constipation. Is there any chance that I might be pregnant? Does anyone know how long it takes to get pregnant after getting off of the depo shot? Please help!

 

stacy - July 10

not sure, im in the same dilema as you. Take a test and call and ask the doc.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?